# SDR 20010205CW004

- Difficulty date: January 5, 2001
- Submitted: February 5, 2001
- Operation: General aviation
- Aircraft: N401TJ
- Make and model: Cessna 402C
- Aircraft serial: 402C0109
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 50110231
- Condition: Corroded
- Location: Wing Spar
- Part time: 3,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SPAR REAR TOP WING ATTACH FITTING CORRODED.  INSTALLED NEW FITTING.
